# SDR AALA202108242360

- Difficulty date: August 24, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N912UY
- Make and model: Airbus A321-231
- Aircraft serial: 6264
- Aircraft time: 22,838 hours, 9,040 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT 10WL FAILS BITE TEST. REPLACED POWER SUPPLY BATTERY PER  AMM 33-51-38.
